# SDR 03FDEA01007

- Difficulty date: June 25, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP AFT HINGE OUTBOARD PIVOT LUG BORE FOUND   CORROSION.  RT WING INBOARD FLAP AFT HINGE OUTBOARD PIVOT LUG BORE CORROSION REPAIR CARRIED OUT IN ACCORDANCE WITH FEDEX EA 1-5750-69360 - WINGS TRAILING EDGE AND TRAILING EDGE DEVICES - RT INBOARD FLAP HINGE BRACKET ASSEMBLY - REPAIR.
